MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitant : (b)(6) - 02-010-01-0330 - logic femoral ps cem right sz 3.(b)(6) - 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) - 200-02-32 - three peg patella 32mm.(b)(6) - 201-78-99 - 2pk, schanz pin 4mmx130mmx40mm thrd 10 0025 13 032 - a10007 - gps knee implant kit.These devices are used for treatments, not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2014 , and then experienced revision surgical procedure on (b)(6) 2023 approximately 9 years and 8 months after initial implant after observed "obvious bone loss," in the x-ray taken and a follow-up ct scan demonstrated large joint effusion and likely synovitis changes.No images were provided.There is no other information available.
 
Additional Manufacturer Narrative
The revision reported may have been the result of polyethylene wear, instability, and osteolysis as stated in the legal documentation.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the explanted devices were not returned for evaluation and radiographs or photographs were not provided.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19085968
Report Number1038671-2024-00798
Device Sequence Number7128078
Product Code JWH
UDI-Device Identifier10885862001818
UDI-Public10885862001818
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2020
Device Catalogue Number02-012-35-3011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown